On the theory of best approximation of functions of several variables by entire functions of finite degree
Doklady Akademii Nauk, Tome 142 (1962) no. 2, pp. 266-269 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1962_142_2_a1,
     author = {A. S. Dzhafarov},
     title = {On the theory of best approximation of functions of several variables by entire functions of finite degree},
     journal = {Doklady Akademii Nauk},
     pages = {266--269},
     year = {1962},
     volume = {142},
     number = {2},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1962_142_2_a1/}
}
TY  - JOUR
AU  - A. S. Dzhafarov
TI  - On the theory of best approximation of functions of several variables by entire functions of finite degree
JO  - Doklady Akademii Nauk
PY  - 1962
SP  - 266
EP  - 269
VL  - 142
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/DAN_1962_142_2_a1/
LA  - ru
ID  - DAN_1962_142_2_a1
ER  - 
%0 Journal Article
%A A. S. Dzhafarov
%T On the theory of best approximation of functions of several variables by entire functions of finite degree
%J Doklady Akademii Nauk
%D 1962
%P 266-269
%V 142
%N 2
%U http://geodesic.mathdoc.fr/item/DAN_1962_142_2_a1/
%G ru
%F DAN_1962_142_2_a1
A. S. Dzhafarov. On the theory of best approximation of functions of several variables by entire functions of finite degree. Doklady Akademii Nauk, Tome 142 (1962) no. 2, pp. 266-269. http://geodesic.mathdoc.fr/item/DAN_1962_142_2_a1/